Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
626 Posts
I'm not on Nexium, but I started generic omeprazole last Thursday and on Saturday and Sunday I had stomach cramps. Today, so far, I have been okay. I think stomach cramps (pain) is a listed side effect for some PPIs. I've also had a headache for the past three days straight (although today, again, I am fine so far). Not sure if that's a side effect or not...
 

·
Registered
Joined
·
24 Posts
i started taking NEXIUM constantly for 3 ~ 4 nights with 1 Omeprazole in the morning for 3 ~ 4 days i dun know whether is the NEXIUM causing me to have stomach cramps...i am also taking 2 x Domperidone / day for bloatness and Nausea whcih really did not seem to help much.. But feel that NEXIUM is causing some stomach cramps..also not sure whether my GERD has turned to GASTRITIS...since i am having abdomen discomfort ( slight cramp and burning sensation ) and nausea which has been bothering me for past 3~4 weeks..it comes in 1 week interval..gone for a week and come back again. Was diagonised with GERD & IBS more than a year ago..but never felt stomach discomfort and nausea sensation plauging me for such a periof of 3~4 weeks whcih comes and goes..please advise... i want to live a normal life and go to work like a normal person. i am 34 and still wanna live a engertic and happy life with my family
 

·
Registered
Joined
·
208 Posts
Discussion Starter · #6 ·
Oh Solid snake. I know how you feel. I want a normal life too.I have gastritis and my gi doc put me on Lansoprozol 60mg, which was far to high. bad stomach cramping. Dropped to 45mg and alot better but still there. Domperidone gave me cramps and wind etc, and I came off them. Why are you on them? I was told by my Gi Doc, they are used for people whose stomach doesnt empty quick enough.do you have this problem?. Side effect is sickness. I say Prof Whorwll today. Are you in the UK?Nexium causes stomach cramps. are you on 40Mg?. 20mg might be better?.Fiona
 

·
Registered
Joined
·
24 Posts
HI Fiona i am not from UK. i am from South east asia .. U mentioned u had Gastritis ..can i know what are the systoms of gastritis ? do u encounter stomach abdomen discomfort with burning sensation at times which leads to feeling of Nausea? becourse i am having that feeling for the past couple of days..My senior GP gave me DOMPERIDONE because he listen to my stomach and say there is strong pressence of acid so this drug can reduce bloatness and also nausea.. well i been taking it for past 3 days. It does seem to improve the condition when i take it..but it does not completely remove the nuasea feel. do i have to take this drug on long term basis.. i hope not i decided to go off NEXIUM last night after 4 nights on Nexium. today morning also woke up with slight stomach cramp, went to the toliet and my stools were quite smooth.. no scattered and watery loose type of stools. But stomach abdomen sensation still there...slight nausea feeling still have not go away... feeling really lousy. see my actual Gastrologist on friday to discusss on this problem i am facing...
 

·
Registered
Joined
·
24 Posts
went to see my GI yesterday. told me DOMPERIDONE will cause stomach discomfort ..told me to go off it.. ask me to go on NEXIUM 40 MG /DAY with Probiotics to see whether condition improve for next 1 month schedule for ultrascan in next 2 weeks to double confirm no other problems on gall bladder, e.t.c that is causing nausea or stomach discomfort Just feeling confused about my problem...hopefully my situation will improve with 40mg of Nexium and probioitcs in next couple of weeks
 

·
Registered
Joined
·
208 Posts
Discussion Starter · #9 ·
HiWhen I went to see Prof Whorwell in manchester. He told me that my Lansoprozol and antipsin that I am on will cause stomach cramping. I lowered my does but have stomach cramps today.I was talking to the hospital chemist and they said even if you lower the dose of a med, it can still cause stomach upset and doesnt suit you at all. DOMPERIDONE can cause stomach cramps. Glad that you have seen you Gi doc.40mg Nexium was strong for me also. 20mg was better. see how you go, but if no better see your GI doc again.Nexium can cause nausea or stomach discomfort also. most PPi's can.Glad that you are having a scan. I am also having one soon. Hope we both get better soon.My gastritis is a gnawing pain, and tight feeling in stomach and I feel sick, but this could be the meds.Fiona
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top